# SDR QXEA200602640

- Difficulty date: October 8, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 6,722 hours, 6,194 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2307: REAR BAGGAGE DOOR SHOWED OPEN DURING TAXI OUT.  MAINTENANCE INSPECTED DOOR PROX SENSOR.  NO DEFECTS NOTED.  C/W AMM TASK 52-31-06-710-801.  OPS CHECK OF AFT BAGGAGE DOOR.  SYSTEM OPERATED NORMALLY.  NO DEFECT NOTED WITH DOOR OR DOOR OPERATING MECHANISM.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
